Translator Disclaimer
September 2010 Compactness for holomorphic curves with switching Lagrangian boundary conditions
K. Cieliebak, T. Ekholm, J. Latschev
J. Symplectic Geom. 8(3): 267-298 (September 2010).

Abstract

We prove a compactness result for holomorphic curves with boundary on an immersed Lagrangian submanifold with clean self-intersection. As an important consequence, we show that the number of intersections of such holomorphic curves with the self-intersection locus is uniformly bounded in terms of the Hofer energy.

Citation

Download Citation

K. Cieliebak. T. Ekholm. J. Latschev. "Compactness for holomorphic curves with switching Lagrangian boundary conditions." J. Symplectic Geom. 8 (3) 267 - 298, September 2010.

Information

Published: September 2010
First available in Project Euclid: 7 September 2010

zbMATH: 1206.53083
MathSciNet: MR2684508

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.8 • No. 3 • September 2010
Back to Top